# SDR 07FDEA02954

- Difficulty date: August 16, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N399FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48262
- Aircraft time: 73,998 hours, 24,502 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Activated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD ELEV LOWER SURFACE PUNCTURED APPROX 5 ' FROM INBD END AND 1' FROM L/E DOT N5102 RPAIRED RT INBOARD ELEVATOR LOWER SURFACE IAW DC/MD 10-10 SRM 55-00-01 VOL 1 PG 9.
